Welcome, inline (or quad) skaters and friends around the world !

I hope you like the following idea and feel the spirit and will to take part in this event:

24Logo

Idea

Inline/quad skaters from around the world skate whereever they want during a weekend and try that 24 hours are completely covered without a break.

As reward for the participation I as sponsor donate to
UNICEF, the United Nations agency to support children around the world. The more skaters participate the better. And there is a bonus, if 24 continuous hours are covered.

Participation is free of charge.



St. Petersburg, 
click to enlarge Singapore, 
click to enlarge Kuala Lumpur, 
click to enlarge Rio de Janeiro, 
click to enlarge

Next date

24skate #20 will take place 24+25 June 2023.

Below you find a timetable for the event of 2022. It will be replaced as soon as possible with the one for 2023.

Date, Time (UTC) Venue Time difference to UTC time Local Time Team, Contact (optional)
11 June 2022, 00:00-01:00 Nanjing, China +07 hours 11 June 2022, 07:00-08:00 Nanjing major league roller skating club
11 June 2022, 01:00-03:00 Nanjing, China +07 hours 11 June 2022, 08:00-10:00 Nanjing Senior Skaters, Deng Zhicheng
... ... ... ... ...
11 June 2022, 07:00-11:00 Shanghai, China +07 hours 11 June 2022, 14:00-18:00 Atomic Krew
... ... ... ... ...
11 June 2022, some hours Singapore +08 hours 11 June 2022, ? Individual skater, maybe fellow skaters
11 June 2022, 3 hours Thailand +07 hours 11 June 2022, ? Individual skater
... ... ... ... ...
11 June 2022, 14:00-15:00 Munich, Germany +02 hours 12 June 2022, 16:00-17:00 Family skate
11 June 2022, 15:00-16:00 Vienna Austria +02 hours 11 June 2022, 17:00-18:00 Hietzing on Skates
11 June 2022, 16:00-17:00 Zaragoza, Spain

Leipzig, Germany
+02 hours 11 June 2022, 18:00-19:00 Federación Aragonesa de Patinaje, Patinaje Rose Molas OSB

SC DHfK Leipzig e.V., Speed- and Inlineskating
11 June 2022, 17:00-19:00 Leipzig, Germany +02 hours 11 June 2022, 19:00-21:00 SC DHfK Leipzig e.V., Speed- and Inlineskating
11 June 2022, 19:00-20:00 Camarillo, California, USA -07 hours 11 June 2022, 12:00-13:00 Individual skater
... ... ... ... ...
11 June 2022, 23:00-24:00 Sydney, Australia +10 hours 12 June 2022, 09:00-10:00 Sydney Skaters
12 June 2022, 00:00-01:00 Sydney, Australia +10 hours 12 June 2022, 10:00-11:00 Sydney Skaters
... ... ... ... ...
12 June 2022, 08:00-10:00 Leipzig, Germany +02 hours 11 June 2022, 10:00-12:00 SC DHfK Leipzig e.V., Speed- and Inlineskating
... ... ... ... ...
12 June 2022, 11:00-12:30 Tampa, Florida, USA -04 hours 12 June 2022, 07:00-08:30 Individual skater
12 June 2022, 12:00-15:00 Central Florida, USA -04 hours 12 June 2022, 08:00-11:00 Skater group
... ... ... ... ...
12 June 2022, 16:00-17:00 Munich, Germany +02 hours 12 June 2022, 18:00-19:00 Individual skater
... ... ... ... ...
12 June 2022, 23:00-24:00 . . . .



Sydney, 
click to enlarge Tokyo, 
click to enlarge Mons, Belgium, 
click to enlarge Munich, 
click to enlarge Munich, 
click to enlarge

How to take part

If you want to skate for one or more hours during the 24 consecutive hours of 24skate, then send a mail by clicking here register@24skate.net . The link is ready to simply let you fill out the following fields:
You are very welcome to the team!

Registration deadline:
Registration is possible even after the 24skate. But, for setting up the schedule only applications are taken into account, if they arrive not later than one week before the 24skate.


Panama, 
click to enlarge Tokyo, 
click to enlarge Hollenstedt, Alemania, 
click to enlarge Sydney, 
click to enlarge Erlangen, 
click to enlarge

24skate rules
  1. To be taken into account for the UNICEF donations, the contact persons report the results within one week to the coordinator.

  2. The result collection is based on trust.

  3. Donations by participants shall be done directly to UNICEF, not to the coordinator. However, please tell the coordinator the amount of the donation.

  4. Contact persons are asked to report in text and pictures about the 24skate. By sending text, pictures, files etc. the contact person confirms that he/she is in possession of the necessary rights and that the sent works can be published free of charge on www.24skate.net .


  5. Liability Disclaimer:
    Participation is at your own risk. Wearing protectors and a helmet is highly recommended for every meter skated.
    For consequences resulting from the publication of names and links any liability is denied.


Kuala Lumpur, 
click to enlarge Malaysia, 
click to enlarge Munich, 
click to enlarge Brasil, 
click to enlarge Japan, 
click to enlarge

Charity support

The following donations are announced:
Whoever wants to donate or sponsor, does this directly to Unicef.

It would be highly appreciated if you could collect some money for UNICEF during your 24skate event.
Here a tip related to this: Turn to your friends, relatives, small firms, big companies and ask them to sign a sponsoring agreement with you in which they promise to donate a certain amount of money to UNICEF per skated kilometer. This works fine for children- run-for-UNICEF events in primary schools, so this should work for you too, shouldn't it?



Ambassadors

Everyone, who donates one Euro (or more) per km of the distance covered by one 24skater in one hour and tells this to the 24skate co-ordinator, will receive the title 'Good-will Ambassador of 24skate, supporting UNICEF'.
There can be only one Ambassador per 24hour skater. An agreement of the skater must be presented by the Ambassador-to-be.

Here is a list of the 24skate-Ambassadors:
Here you can see the
certificate (in Adobe pdf-format) which each Ambassador will receive.


Participants

Skaters from the following countries took part in previous 24skates:

Austria, Australia, Belgium, Brasil, Cameroon, Canada, China, Colombia, Denmark, England, Estonia, Germany, India, Iran, Israel, Italy, Japan, Kenya, Korea, Malaysia, New Zealand, Panama, Poland, Russia, Singapore, South Africa, Spain, Switzerland, United States of America

The whole spectrum of skaters was present: Children skate groups, recreational and fun skaters, professional teams, participants from Inline Worldchampionships...


24skate Results and 24skate Records

24skate World Record: 712,1 km

24skate History:
Remark: The "scoring kilomters" refer to a previous rule, when the amount of the donation was based on the kilometers of the fastest groups in each hour.

24skate # Date Scoring Kilometers Participants Raised donations (Euro)
1 23/24 October 2004 514,0 72 0.578,60 Further Details
2 11/12 June 2005 712,1 1.100 1.296,60 Further Details
3 20/21 May 2006 550,1 >250 1.525,70 Further Details
4 16/17 June 2007 >450 >590 >1.342,17 Further Details
5 14/15 June 2008 >591,1 >612 >3.330 Further Details
6 13/14 June 2009 602,5 645 2.443,77 Further Details
7 12/13 June 2010 527 >717 >1.590 -
8 4/5 June 2011 343,46 791 1.662 -
9 16/17 June 2012 >386 >577 >986 Further Details
10 15/16 June 2013 >283 >686 >2.622 Further Details
11 21/22 June 2014 >322 >412 >698 Further Details
12 27/28 June 2015 >548 >118 >896 Further Details
13 18/19 June 2016 342 >309 >1.325 Further Details
14 24/25 June 2017 548.4 1.571 >853 Further Details
15 16/17 June 2018 551,8 >731 >724 Further Details
16 1/2 June 2019 296,5 >250 >648 Further Details
17 17/18 October 2020 320 >195 >904 Further Details
18 23/24 October 2021 553 * >137 to be determined Further Details
Sum . >8451 >9.756 >23.427 .

*: Different calculation applied



Stuttgart, 
click to enlarge Malaysia, 
click to enlarge Kuala Lumpur, 
click to enlarge Rio de Janeiro, 
click to enlarge near Tokyo, 
click to enlarge


Newsletter

Please click here to send an email with subject "Subscribe to 24skate newsletter" to mailto:%20subscribeNewsletter@24skate.net?subject=Subscribe to 24skate newsletter.
The newsletters will be in English.
To unsubscribe send an email with subject "Unsubscribe 24skate newsletter" to mailto:%20unsubscribeNewsletter@24skate.net?subject=Unsubscribe 24skate newsletter.

Privacy policy and anti-virus policy:
Your mail address will not be given to any one else without prior consent.
No attachments will be sent via the newsletter.
In the newsletter you will find only links to the 24skate website.


Frequently Asked Questions

Question: Is there any participation fee?
Answer: No. If you would have paid for taking part, please donate to UNICEF.

Question: Is there a limit for the number of the participants?
Answer: No.

Question: Which company stands behind this event?
Answer: None. This is a completely private initiative without commercial interests.

Question: Do I have to travel for the 24skate event?
Answer: No, the 24skate becomes global by skating locally. You just skate wherever you want/can during the 48 hours of the 24skate weekend.

Question: I would love to take part, but I have no time on the very date. What now?
Answer: Don't worry. I hope there will be many 24skates to come. Please subscribe to the newsletter in order not to miss the next one.

Question: The hour which I would like to skate is alredy taken. What now?
Answer: The same hour can be skated by several groups to allow as many skaters as possible to take part. Nevertheless, it would be better to choose another hour, so 24 continuous hours are covered. Then the donations to UNICEF will be higher.

Question: How can I send a mail to all subscribers of the newsletter?
Answer: Send your mail to me and I will decide, if I will convert it into a content of the official newsletter. This shall protect the subscribers from spam mails.

Question: Do I need a team to take part?
Answer: No, you can go on your own.

Question: To donate do I need to fill in some form or register? Do I transfer the amount directly to the UNICEF bank account in my country? With a specific remark or comment? How will you know the total amount collected?
Answer: You don't need to register, you don't need to fill out any form. Just donate as you would do without the 24skate: Visit the local UNICEF group or transfer money to UNICEF in your country. You can use the keyword "24skate.net" in the transfer, so they get aware of it, but this is not mandatory. Tell me afterwards the total amount donated (I trust you word, no proof of evicence is needed).

Question: How can I find out about UTC time compared to the local time at my skate venue?
Answer: If you cannot find this in the internet, simply tell me your local time.

Help needed

Special Thanks

Partner events

The Thueringer Speedskating Club (TSSC) Erfurt (German website) put his 12-hour race on June 11th, 2005, under the roof of 24skate. In 2008, 2009 and 2010 they joined again.

"Skating Karlsfeld" was a partner event of 24skate. Karlsfeld is a community close to Munich, Germany. "Skating Karlsfeld" was an event hosted by the youth workers of the community. In 2005 they did a lottery to raise some money for UNICEF. Expected number of participants at "Skating Karlsfeld": 1.000

St. Petersburg Marathon (Russian website) - a non competitive event - joined 24skate #2.

Green Ball Skate Moscow (Russian website) also took part in 24skate#2. This is a city skate for beginners and takes place every Saturday. Meeting time is 14:00 near Gagarin's memorial (Leninsky Prospekt metro station).


Contact

Please contact mailto:%20clemens@24skate.net?subject=24skate: for every unclear item, open question or suggestion for improvement related to the concept of this project and this website.
Feel free to ask your question in English, French, Italian or German, but please accept an answer in English or German.
Please use the keyword "24skate" in each mail's subject field, so it will be assigned to the correct mailbox. Thank you!


Imprint

Idea and realization: Clemens Suerbaum, Munich, Germany

I am a passionate inline-skater from Munich, Germany. Two inline hearts beat in my breast: One for recreational skating, another one for inline speedskating.
For the first one I was a so-called "bladeguard" of the Munich Bladenight. This is a weekly event on every non-rainy Monday evening from May to September on the streets of Munich. About 250 bladeguards cordon off the treck of several thousand participants from the other traffic. Record participation was 37.000 people. Later the average was a few thousand skaters. We usually go for 15-20 kilometers and the tour takes a little bit more than one hour. The last two years the Bladenight was cancelled because of Covid-19. In 2022 it will start again. For more information visit this comprehensive website (www.24skate.net/home_xmbn) .
The speed skate heart makes me try to get contact to local speedskating clubs whenever I had an international business travel. The nice people I met this way formed the base for 24skate #1.
My speedskating performance is mediocre: Ca. 1:20 for a (Berlin) marathon is my personal record, but probably out of reach nowadays (nevertheless I am happy to receive any advice from you).
But anyway, I love this sport and global communication, so I came to this idea of "skate around the world in 24 hours".



Link Disclaimer

Any responsibility for the content of websites which are linked from here is denied. Before first inclusion of each link it was verified as far as possible, that there was no insulting or illegitimate content.